# SDR ASAA1057864

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,289 hours, 3,121 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT "PACK" LIGHT ILLUMINATED AT MASTER CAUTION CHECK BEFORE LANDING.  LIGHT GOES OFF WHEN M/C IS RESET.  FOUND NR 1 ZONE TEMP CONTROLLER W/ "THIS PACK" TCV FAULT.  FAULT CLEARED UPON SUCCESSFUL COMPLETION OF PACK/ZONE TEMP CONTROL BITE TEST.  L "PACK" LIGHT NO LONGER ILLUMINATES WITH MSTR CAUTION CHECK.  GROUND VERIFICATION CHECK ACCOMPLISHED, OPS NORMAL REF AMM 21 61 00 700 806 002.
